# SDR UPS02437576

- Difficulty date: January 30, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - LBL 75 BS 2240-2280 FLOOR SUPPORT CORRODED.  FLOOR SUPPORT REPAIRED AS PER SRM 51-40-03 FIG 2.
